標題: Massive superstring scatterings in the Regge regime
作者: He, Song
Lee, Jen-Chi
Takahashi, Keijiro
Yang, Yi
電子物理學系
Department of Electrophysics
公開日期: 31-Mar-2011
摘要: We calculate four classes of high-energy massive string scattering amplitudes of fermionic string theory at arbitrary mass levels in the Regge regime (RR). We show that all four leading order amplitudes in the RR can be expressed in terms of the Kummer function of the second kind. Based on the summation algorithm of a set of extended signed Stirling number identities, we show that all four ratios calculated previously by the method of decoupling of zero-norm states among scattering amplitudes in the Gross regime can be extracted from this Kummer function in the RR. Finally, we conjecture and give evidence that the existence of these four Gross regime ratios in the RR persists to subleading orders in the Regge expansion of all high-energy fermionic string scattering amplitudes.
URI: http://dx.doi.org/10.1103/PhysRevD.83.066016
http://hdl.handle.net/11536/9119
ISSN: 1550-7998
DOI: 10.1103/PhysRevD.83.066016
期刊: PHYSICAL REVIEW D
Volume: 83
Issue: 6
起始頁: 0
結束頁: 0
Appears in Collections:Articles


Files in This Item:

  1. 9de9729022215a1bf6d2d75a6ad05b6b.pdf